# SDR AALA20111205TUL01

- Difficulty date: December 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON CREASE ANGLE AT LEFT NUMBER 2 DOOR AREA STATION 710.  REPLACED CREASE ANGLE AT LEFT NUMBER 2 DOOR PER SRM 51-10-02-0G.
